# SDR SWAA2024041763744

- Difficulty date: March 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR IS SAGGING AND CONTACTING UPPER AFT AND LOWER FWD LOWER REVEALS<[01] UPON FURTHER INVESTIGATION FED NEEDED ADJUSTMENT. PERFORMED ADJUSTMENT AND OPC ON FED ON FAULT TTG8Q00S5BF2;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
